An algorithm that is polynomial on average for integer linear
Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 15-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_1_a3,
author = {N. N. Kuzyurin},
title = {An algorithm that is polynomial on average for integer linear},
journal = {Doklady Akademii Nauk},
pages = {15--16},
year = {1995},
volume = {343},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a3/}
}
N. N. Kuzyurin. An algorithm that is polynomial on average for integer linear. Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 15-16. http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a3/